# SDR 2PIA2025F00272

- Difficulty date: November 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N34SJ
- Make and model: Cessna 525B
- Aircraft serial: 0197
- Aircraft time: 6,569 hours, 4,765 cycles
- Engine: Wilint FJ443A
- Engine time: 5,306 hours, 3,736 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FILED ALTITUDE FL 410,  WHILE DESCENDING FROM FL 410 TO JOIN LEGOZ 4 ARRIVAL. WE HAD LEVELED OFF AT FL 370 PRIOR WITH NO ISSUE, THEN FLAMEOUT AT FL 330.  AT APPROXIMATELY 0900 ON 22 NOVEMBER, 2025 THE CREW EXPERIENCED A NR 1 ENGINE FLAMEOUT.  IT OCCURRED AS WE LEVELED OFF AT 33,000 FT AND & WERE PUSHING THRUST LEVERS FWD TO MAINTAIN AIRSPEED. FIRST INDICATION OF AN ISSUE WAS THE NR 1 GEN OFF LIGHT & ASSOCIATED WARNING/CAUTION LIGHT.  LT ENGINE OIL PRESSURE WARNING CAME ON PROMPTING US TO LOOK AT N1, N2 AND ITT GAUGES SHOWING 0 ITT & TURBINE SPIN DOWN.  DECLARED AN EMERGENCY IMMEDIATELY DUE TO NEED TO GET TO OUR DRIFT DOWN ALTITUDE & LOOK FOR CLOSEST SUITABLE AIRFIELD TO LAND.  ONCE ESTABLISHED ON A VECTORS & DESCENT PROFILE, PM BROKE OUT PCL TO A2 & RAN  CHECKLIST.   PF BEGAN SLOWING ACFT TO GET WITHIN THE 200 KIAS LIMIT FOR RESTART.  ATTEMPTED RESTART ENGINE 1,  UNSUCCESSFUL, ABORTED START.  ENGINE RE-LIT ON IT'S OWN  AND APPEARED TO BE FUNCTIONING NORMALLY;  DID NOT INCREASE POWER  IN A CONTINUOUS DESCENT. CONTINUED DESCENT , DESCENDING THOUGH ICING CONDITIONS AT 12,000 MSL WHICH TURNED ENGINES & WINGS ON FOR, UNTIL CLEAR. NR 1 ENG CONTINUED TO APPEAR NORMAL ALL THE WAY TO FINAL & MADE THE DECISION TO MAKE A TWO ENGINE APPROACH WITH PM READY TO ADJUST FLAPS IN THE EVENT THE ENGINE FAILED AGAIN.  DUE TO THE STRONG GUSTING WINDS, DETERMINED A DUAL ENGINE APPROACH WOULD BE SAFEST IN THESE CONDITIONS, WITH THE PM CLOSELY MONITORING ENGINE FUNCTION TO TOUCHDOWN.  LANDING WAS UNEVENTFUL AND WE TAXIED TO THE FBO WITHOUT FURTHER INCIDENT.
